# SDR SWAA2016050251461

- Difficulty date: April 25, 2016
- Submitted: May 2, 2016
- Operation: Air carrier
- Aircraft: N715SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27849
- Aircraft time: 63,073 hours, 37,039 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1001
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER ON LE RIB CRACKED AT STATION 86.66.  R & R RIB IAW SRM & DWG.
